# SDR CALA2025092409198

- Difficulty date: September 23, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 76,131 hours, 28,399 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 3B EMERGENCY LIGHT INOP. SEAT 3B EMERGENCY LIGHT WIRE BROKEN. REQUEST TO APPLY MEL 3319E. SEAT 3B BROKEN WIRE SECURED PER GMM 5-30-40. MEL 3319E REJECT SPEC NOTE B ALL LIGHTS WITHIN TWO SEAT ROWS OF A MONUMENT (INCLUDING A CLASS DIVIDER) MUST BE OPERATIVE. FLOOR LIGHT CONNECTOR DETACHED. RECRIMPED SEAT SIDE WIRE WITH NEW CONNECTOR REF DRAWING BR9639. REPLACED LAMP ASSY REF AMM TASK 33-51-11-960-802. OPS CHK GOOD.
